Severe ifosfamide-induced neurotoxicity: a case report.
Аннотация
INTRODUCTION
Ifosfamide is an alkylating agent used in the treatment of several neoplasias. Ifosfamide metabolites accumulation can produce neurotoxicity, which sometimes manifests as a severe clinical picture.
CASE DESCRIPTION: We describe the case of a male with a mixed cellularity subtype classical Hodgkin's lymphoma, treated with ifosfamide after other chemotherapy drugs failure. After the first Ifosfamide cycle, the patient showed severe neurological toxicity that resolved 3 weeks later with supportive therapy.
DISCUSSION: Among the risk factors described in the literature, our patient had previously received cisplatin chemotherapy, had low albumin serum levels, and had received ifosfamide as a rapid intravenous infusion. The management of the neurotoxicity is symptomatic although some drugs, like methylene blue and albumin, have also been used.
CONCLUSION
This case highlights that clinicians should be aware of the possibility of severe neurological toxicity after the administration of ifosfamide and may control the risk factors associated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.